Ergodicity of the rotations on the Wiener space

Ustunel, Ali Suleyman, Uestuenel, Ali Sueleyman, Üstünel, Ali Süleyman, Zakai, Moshe . Comptes Rendus de l'Académie des Sciences, Série I: Mathématique 2000. 330 (8) :725-728

Locate this article in:

Bibtex

@article{CIS-163048,
  Author = {Ustunel, Ali Suleyman and Uestuenel, Ali Sueleyman and Üstünel, Ali Süleyman and Zakai, Moshe},
  Title = {Ergodicity of the rotations on the Wiener space},
  Journal = {Comptes Rendus de l'Académie des Sciences, Série I: Mathématique},
  Volume = {330},
  Number = {8},
  Year = {2000},
  Pages = {725--728},
  Keywords = {random operators}
}

Similar articles